| Model Number |
MI1250 SYNCHRONY 2 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
07/22/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that upon activation, the user exhibited no auditory response for 5-6 electrodes.An x-ray revealed that at least seven electrodes were outside the cochlea.As per implant registration card a full insertion was reported at implantation.
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
The user's hearing performance with the device was affected.It was reported that upon activation, the user exhibited no auditory response for 5-6 electrodes.An x-ray revealed that at least seven electrodes were outside the cochlea.A re-insertion surgery has been successfully performed.
Additional Manufacturer Narrative
According to the information received from the field, the device was not providing benefit to the recipient due to a post-operative active electrode migration out of the cochlea.During revision surgery the electrode could be re-inserted successfully.The device remains implanted and in use.